Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 94, NWS Gaylord, MI

September 17, 2012

NWS Gaylord, MI issued this small craft advisory at Sep 17, 2012, 4:32 AM EDT. It took effect at Sep 17, 2012, 8:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2012, 4:32 AM EDT (08:32 UTC)
In effect from
Sep 17, 2012, 8:00 PM EDT
Expired
Sep 19, 2012, 4:49 AM EDT
In force
33 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

551 
WHUS73 KAPX 170832
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
432 AM EDT MON SEP 17 2012

LMZ323-342-344>346-171645-
/O.CAN.KAPX.SC.Y.0093.000000T0000Z-120917T2200Z/
/O.NEW.KAPX.SC.Y.0094.120918T0000Z-120918T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
432 AM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
TUESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-LMZ341-170945-
/O.CAN.KAPX.SC.Y.0093.000000T0000Z-120917T2200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
432 AM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347>349-171645-
/O.NEW.KAPX.SC.Y.0094.120918T0000Z-120918T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
432 AM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
6 follow-up statements
205 
WHUS73 KAPX 172022
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
422 PM EDT MON SEP 17 2012

LHZ347>349-180430-
/O.EXT.KAPX.SC.Y.0094.120918T0400Z-120918T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
422 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
5 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-180430-
/O.CON.KAPX.SC.Y.0094.120918T0000Z-120918T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
422 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
266 
WHUS73 KAPX 180201
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1001 PM EDT MON SEP 17 2012

LMZ323-342-344>346-181015-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120918T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1001 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-181015-
/O.CON.KAPX.SC.Y.0094.120918T0400Z-120918T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1001 PM EDT MON SEP 17 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT TUESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
780 
WHUS73 KAPX 180852
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
452 AM EDT TUE SEP 18 2012

LMZ323-342-344>346-181700-
/O.EXT.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
452 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-181700-
/O.EXT.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
452 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
525 
WHUS73 KAPX 181438
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1038 AM EDT TUE SEP 18 2012

LMZ345-346-182245-
/O.UPG.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.NEW.KAPX.GL.W.0029.120918T1438Z-120919T0000Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1038 AM EDT TUE SEP 18 2012

...GALE WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-342-344-182245-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1038 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-182245-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1038 AM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
155 
WHUS73 KAPX 190213
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1013 PM EDT TUE SEP 18 2012

LMZ345-346-191015-
/O.EXA.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.NEW.KAPX.GL.W.0030.120919T1500Z-120920T0600Z/
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1013 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT
THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM EDT WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ342-344-191015-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.NEW.KAPX.GL.W.0030.120919T1500Z-120920T0600Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
1013 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM WEDNESDAY TO 2 AM EDT
THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-191000-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
1013 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-191000-
/O.CON.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1013 PM EDT TUE SEP 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
WEDNESDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
433 
WHUS73 KAPX 190849
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
449 AM EDT WED SEP 19 2012

LMZ342-344>346-191700-
/O.CAN.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.EXT.KAPX.GL.W.0030.120919T1600Z-120920T0400Z/
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
449 AM EDT WED SEP 19 2012

...GALE WARNING NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM NOON TODAY
TO MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ347>349-191700-
/O.CAN.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.EXB.KAPX.GL.W.0030.120920T0000Z-120920T1200Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
449 AM EDT WED SEP 19 2012

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ323-191700-
/O.CAN.KAPX.SC.Y.0094.000000T0000Z-120919T1000Z/
/O.EXB.KAPX.GL.W.0030.120919T1600Z-120920T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
449 AM EDT WED SEP 19 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-191700-
/O.EXB.KAPX.GL.W.0030.120919T1600Z-120920T0400Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
449 AM EDT WED SEP 19 2012

...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-346-191700-
/O.EXB.KAPX.GL.W.0030.120920T0000Z-120920T1200Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
449 AM EDT WED SEP 19 2012

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-322-191700-
/O.NEW.KAPX.SC.Y.0095.120919T1600Z-120920T1200Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
449 AM EDT WED SEP 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 AM EDT
THURSDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 4:27 AM EDT, 5 minutes earlier.

Area forecast discussion, Sep 17, 4:27 AM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
427 AM EDT MON SEP 17 2012

.SYNOPSIS...
ISSUED AT 359 AM EDT MON SEP 17 2012

TODAY WILL LIKELY BE THE LAST ABOVE NORMAL DAY FOR A WHILE. A STRONG
COLD FRONT WILL PUT AN END TO THE WARM SPELL AS IT PUSHES ACROSS THE
REGION LATER THIS AFTERNOON AND THIS EVENING...WHILE BRINGING A
CHANCE OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS.
SIGNIFICANTLY COLDER WEATHER IS EXPECTED FOR THE REMAINDER OF THE
WEEK...ALONG WITH DAILY CHANCES FOR LAKE EFFECT RAIN SHOWERS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 359 AM EDT MON SEP 17 2012

SHALLOW RIDGING HAS SHIFTED EAST WHILE A POTENT SHORTWAVE IS
SHARPENING AN UPPER TROUGH PUSHING INTO THE DAKOTAS/CENTRAL
PLAINS. LOW LEVEL FGEN IS INCREASING ATTM BEHIND THE ASSOCIATED
COLD FRONT THAT IS DRAPED FROM NORTHERN IOWA THROUGH CENTRAL
WISCONSIN AND SE ONTARIO. THERE IS A WEAKNESS SEEN ON THE FRONT IN
EASTERN UPPER MICHIGAN...AS WELL AS A 30KT (STRENGTHENING) LLJ
PUNCHING INTO THIS AREA. THROW IN INCREASING UPPER DIVERGENCE
WITHIN RIGHT ENTRANCE REGION OF A MID/UPPER JET...AND RADAR
REFLECTIVITIES HAVE INCREASED ACROSS EASTERN LAKE SUPERIOR. ALSO
NOTED ON LATEST SATELLITE AND SFC OBS...A LARGER AREA OF LOW LEVEL
MOISTURE WAS SEEN SLOWLY LIFTING NE FROM SE MO/SRN IL/TN. ALTHOUGH
PRECIPITATION WAS ONLY SCRAPING THE PARADISE AREA OF EASTERN
UPPER...CLOUDS HAVE BEEN DEVELOPING OVER MOST OF NRN MICHIGAN. THE
BEST RAINFALL COVERAGE WAS TIED TO THE UPPER DIVERGENCE AND
DYNAMICAL FORCING AHEAD OF THE SHORTWAVE. THIS WAS ACROSS SRN MN.
THE LACK OF RAINFALL ACROSS NRN MICHIGAN...WITHIN AXIS OF STRONGER
LOW TO MID LEVEL WAA...SUGGESTS HOW THE ATMOSPHERE IS JUST TOO DRY
TO GO ALONG WITH NO SIGNIFICANT FORCING ALOFT.

TODAY AND TONIGHT...THE COLD FRONT WILL CROSS ALL OF THE CWA
TODAY. SW WINDS AHEAD OF THIS FRONT WILL SHIFT OUT OF THE
NW...WITH STRONG COLD ADVECTION TO GRADUALLY SPREAD EASTWARD
THROUGH THE DAY. AREAS NEAR THE SAGINAW BAY WILL RESIDE IN THE SW
WARM FLOW ALL AFTERNOON...WITH TEMPERATURES RISING INTO THE UPPER
70S. THIS A BIT LESS THAN YESTERDAY...DUE TO EXPECTED INCREASES IN
CLOUD COVER. BACK TO THE NW...COLD ADVECTION SETS IN MUCH
EARLIER...AND AFTER A MINIMAL RISE THIS MORNING IN CLOUDS...THE
TEMPERATURES WILL FALL THROUGHOUT THE REMAINDER OF THE DAY. THIS
SETUP IS ALWAYS A BIT DIFFICULT TO DISCERN HIGH TEMPERATURES FOR
THE DAY...BUT LOW TO MID 60S WILL BE TOP END. AS FOR THE
PRECIPITATION...THE AIR MASS IS TOO DRY AHEAD OF THE FRONT FOR ANY
RAINFALL. THE ACTION WILL RESIDE BEHIND THE FRONT IN THE COOLER
AIR MASS. HERE...AS THE UPPER TROUGH SWEEPS INTO THE WESTERN GREAT
LAKES...NRN MICHIGAN WILL WILL EVENTUALLY FALL INTO THE MORE
FAVORABLE UPPER DIVERGENCE FIELD...FGEN...FRONTAL CONVERGENCE AND
WEAK LLJ FORCING (THE FGEN APPEARS TO WEAKEN A BIT THIS
MORNING...BEFORE KICKING BACK UP THIS EVENING...AS AFOREMENTIONED
POTENT SHORTWAVE ARRIVES). CAN SEE RADAR INCREASING IN RAINFALL
COVERAGE OVER THE NEXT FEW HOURS TO OUR WEST...BUT AM JUST A
LITTLE CONCERNED AS TO THE COVERAGE THROUGH THE LATE
MORNING/AFTERNOON. ALTHOUGH STILL FEEL THAT RAINFALL IS
DEFINITE...NOT SO SURE ON HOW EFFICIENT THIS RAINFALL WILL BE.
RATHER...THE RE-EMERGENCE OF H8-H7 FGEN THIS EVENING WITH BETTER
FORCING ALOFT OUGHT TO BRING BETTER RAINFALL FROM MANISTEE THROUGH
DRUMMOND ISLAND. THIS BAND OF DECENT RAIN WILL CROSS NE
LOWER/MAYBE EXIT BY DAYBREAK TOMORROW. BEHIND THIS RAIN...MOISTURE
REALLY STARTS TO BECOME AN ISSUE. DID HAVE TO LOWER CHANCES FOR
RAIN...BUT THE STRONG OVERLAKE INSTABILITY THAT DEVELOPS WILL AT A
MINIMUM BE ABLE TO PRODUCE SOME SCATTERED LIGHT RAIN SHOWERS.

AS FAR AS THUNDER...THE ONLY THUNDER OUT THERE RIGHT NOW IS TIED
TO THE POTENT SHORTWAVE AND TAIL END OF UPPER DIVERGENCE AND
BETTER LLJ POINTING INTO SRN MN. ALTHOUGH THESE PARTICULAR FORCING
MECHANISMS DO ARRIVE LATE TODAY/TONIGHT...TOTAL FORCING IS
EXPECTED TO BE A BIT LOWER. REGARDLESS...400-600 J/KG DOES ARRIVE
DIRECTLY WITH/BEHIND THE FRONT..CLOSER TO THE STRONGER FLOW AND
OVERALL 0-6KM BULK SHEAR. SEVERE WEATHER IS DEFINITELY NOT
EXPECTED...BUT THERE IS NO WAY THUNDER CAN BE RULED OUT. EXPECT
SOME EMBEDDED THUNDER IN SOME SPOTS.

LOW TEMPERATURES DUE TO STRONG COLD ADVECTION...DESPITE
CLOUDS...WILL RESULT IN AN INCREASINGLY DAMP AND RAW AIR MASS.
LOWS WILL GET AS LOW AS THE LOWER 40S NW...AND AROUND 50 DEGREES
NEARER THE SAGINAW BAY. EXPOSED AREAS...ESPECIALLY DOWNWIND OF
LAKE MICHIGAN AND WHITEFISH BAY...WILL HAVE SOME BRISK WINDS
DEVELOPING TOO. THIS WILL ONLY MAKE THINGS FEEL EVEN MORE RAW.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 359 AM EDT MON SEP 17 2012

LONG WAVE TROUGHING SETTLES ACROSS THE REGION FOR THE REMAINDER OF
THE WEEK. THIS WILL LEAD TO AN EXTENDED PERIOD OF COOLER AND
UNSETTLED WEATHER. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE
AROUND POPS ALL THE WAY THROUGH SUNDAY.

TUESDAY...HEIGHTS CONTINUE TO FALL AND COMBINE WITH INCREASING OVER
LAKE INSTABILITY (AS 850 MB TEMPERATURES FALL TO BETWEEN ZERO AND -2
C) AND A SHORT WAVE MOVING THROUGH THE FLOW TO PRODUCE A CHANCE OF
RAIN SHOWERS. THE MEAN FLOW LOOKS LIKE IT WILL BE NORTH NORTHWEST SO
LOCALS NEAR THE LAKE SHORES WILL LIKELY HAVE THE BEST SHOT OF RAIN.
HIGHS RANGING FROM THE MUCH COOLER LOWER 50S NORTH TO AROUND 60
SOUTHEAST.

TUESDAY NIGHT...LINGERING OVER LAKE INSTABILITY...BUT INCREASING
SUBSIDENCE AS SURFACE HIGH PRESSURE NOSES IN FROM THE SOUTHWEST. NOT
AS SURE THIS GO AROUND THAT WINDS WILL DECOUPLE...AS ONLY FALL OFF
TO BETWEEN 10 AND 15 KNOTS. SO UNCERTAINTY REMAINS OVER THE EXTENT
OF POSSIBLE FROST OR FREEZE. LOWS IN THE 30S TO LOWER 40S.

WEDNESDAY AND THURSDAY...ENERGY RIDING SOUTHEAST ON THE BACKSIDE OF
A BLOSSOMING PACIFIC RIDGE CONTINUES TO SEND MORE SHORT WAVE ENERGY
THROUGH THE FLOW. THIS IN COMBINATION WITH DECENT OVER LAKE
INSTABILITY BRINGS MORE CHANCES FOR RAIN SHOWERS (ESPECIALLY LATER
WEDNESDAY INTO WEDNESDAY NIGHT AND LATER THURSDAY). HIGHS GENERALLY
RANGING FROM THE MIDDLE 50S TO THE MIDDLE 60S. LOWS IN THE 40S TO
LOWER 50S.

FRIDAY THROUGH SUNDAY...THE LONG WAVE TROUGH AMPLIFIES AND DIGS INTO
THE NORTHERN GREAT LAKES...INCREASING OVER LAKE INSTABILITY.
EXTENDED MODELS VARY ON THE DETAILS BUT CONSENSUS IS TO DRIVE AT
LEAST A COUPLE OF FAIRLY STRONG SHORT WAVES THROUGH THE FLOW FRIDAY
INTO SATURDAY SO WILL HAVE HIGH CHANCE OR LIKELY POPS DURING THAT
TIME. HEIGHTS BEGIN TO REBOUND ON SUNDAY AND OVER LAKE INSTABILITY
IS NOT NEARLY AS STRONG SO WILL JUST HAVE LINGERING LOW CHANCE OR
SLIGHT CHANCE POPS. HIGHS GENERALLY RANGING FROM THE MIDDLE 50S TO
LOWER 60S AND LOWS IN THE 40S.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1115 PM EDT SUN SEP 16 2012

A COLD FRONT WILL SLOWLY APPROACH NRN LWR MICHIGAN OVERNIGHT INTO
MONDAY MORNING...SLIDING THRU THE REGION MONDAY AFTERNOON. BEST
PRECIP CHANCES WILL BE BEHIND THE FRONT...ALTHOUGH SHOWERS AND
STORMS ARE POSSIBLE ACROSS NW LWR MICHIGAN MONDAY. OTHERWISE...SOLID
VFR CONDITIONS WILL PERSIST THRU 00Z TUESDAY DESPITE
INCREASING/LOWERING/THICKENING CLOUD COVER. LLWS WILL CONTINUE
THRU MID MONDAY MORNING AS LOW LEVELS DECOUPLE AND STRONG WINDS
ALOFT ARE MAINTAINED AHEAD OF THE APPROACHING FRONT. SW WINDS WILL
GUST TO 20 TO 25 KTS BY LATE MONDAY MORNING AS DAYTIME MIXING
BEGINS.

&&

.MARINE...
ISSUED AT 359 AM EDT MON SEP 17 2012

SW WINDS AHEAD OF AN ADVANCING COLD FRONT WERE NOT REACHING
ADVISORY CRITERIA ON ANY MARINE OB....THUS...CANCELLED THE
HEADLINE. HOWEVER...DID ISSUE ANOTHER SMALL CRAFT ADVISORY FOR
TONIGHT INTO TUESDAY. FIRST...WE WILL BE AWAITING THE POTENT COLD
FRONT THAT WILL CROSS THE NEARSHORES TODAY AND SHIFT WINDS OUT OF
THE NW. INSTABILITY WILL GROW SUBSTANTIALLY THROUGH WEDNESDAY
MORNING...WHEN HIGH PRESSURE WILL ARRIVE. ALTHOUGH MIXING APPEARS
TO BRING JUST MARGINAL ADVISORY CRITERIA...FEEL THAT THE
INSTABILITY WILL CREATE STRONGER GUSTS THAN DATA SUGGESTS.
THEREFORE...THE NEW ADVISORY.

ANOTHER COLD FRONT IS ON TAP FOR WEDNESDAY NIGHT INTO THURSDAY.
ALTHOUGH INSTABILITY WILL DIMINISH...IT WILL REMAIN UNSTABLE OVER
THE LAKES. SW WINDS LATER WEDNESDAY/WEDNESDAY NIGHT WILL INCREASE
TO POSSIBLE ADDITIONAL ADVISORY NEEDS.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT TUESDAY
     FOR LHZ347>349.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT TUESDAY
     FOR LMZ323-342-344>346.
LS...NONE.

&&

SYNOPSIS...AS
SHORT TERM...SD
LONG TERM...AS
AVIATION...MR
MARINE...SD
Hazardous weather outlook, Sep 16, 10:06 PM EDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1006 PM EDT SUN SEP 16 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
171115-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1006 PM EDT SUN SEP 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...OVERNIGHT.

THERE IS AN ENHANCED RISK FOR RIP CURRENTS OVERNIGHT ON LAKE
MICHIGAN BEACHES OF EASTERN UPPER AND NORTHWEST LOWER MICHIGAN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTHERN MICHIGAN
ON MONDAY.

A COLD AIR MASS WILL ARRIVE TUESDAY...SETTING THE STAGE FOR A
POTENTIAL FROST/FREEZE EVENT WEDNESDAY MORNING. HOWEVER...THERE IS
CONSIDERABLE UNCERTAINTY ABOUT CLOUD COVER...WHICH WILL PLAY A LARGE
ROLE IN DETERMINING HOW COLD TEMPERATURES GET. THE BEST CHANCE FOR
THE FIRST FREEZING TEMPERATURES OF THE SEASON WILL MOST LIKELY BE
SOUTH AND EAST OF GAYLORD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/APX (ALL
LOWERCASE)

JPB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 9:54 AM EDTSpecial Marine WarningAPX66 min
Sep 17, 10:21 AM EDTSevere Thunderstorm WarningAPXCharlevoix14 min
Sep 17, 11:08 AM EDTSpecial Marine WarningAPX67 min
Sep 17, 1:48 PM EDTSevere Thunderstorm WarningAPXPresque Isle28 min
Sep 17, 1:50 PM EDTSpecial Marine WarningAPX36 min
Sep 17, 4:03 PM EDTSevere Thunderstorm WarningAPXPresque Isle42 min
Sep 17, 4:35 PM EDTSpecial Marine WarningAPX40 min
Sep 17, 5:59 PM EDTSevere Thunderstorm WarningAPXAlpena, Montmorency, Presque Isle58 min

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.